CSpace  > 系统科学研究所
applicationofirreducibledecompositionofpolynomialsoveralgebraicextensionfieldsincryptography
LI Banghe; LI Yaqing; ZHU Guangtian
2007
Source Publication应用泛函分析学报
ISSN1009-1327
Volume009Issue:001Pages:18
Abstract用有理数域或特征P的素域上的有n个独立变量的有理函数域的有限代数扩张域上的多项式的不可约分解,建议了一类密码系统。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41036
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
LI Banghe,LI Yaqing,ZHU Guangtian. applicationofirreducibledecompositionofpolynomialsoveralgebraicextensionfieldsincryptography[J]. 应用泛函分析学报,2007,009(001):18.
APA LI Banghe,LI Yaqing,&ZHU Guangtian.(2007).applicationofirreducibledecompositionofpolynomialsoveralgebraicextensionfieldsincryptography.应用泛函分析学报,009(001),18.
MLA LI Banghe,et al."applicationofirreducibledecompositionofpolynomialsoveralgebraicextensionfieldsincryptography".应用泛函分析学报 009.001(2007):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI Banghe]'s Articles
[LI Yaqing]'s Articles
[ZHU Guangtian]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI Banghe]'s Articles
[LI Yaqing]'s Articles
[ZHU Guangtian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI Banghe]'s Articles
[LI Yaqing]'s Articles
[ZHU Guangtian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.